# SDR 9PMA2020042700003

- Difficulty date: September 1, 2019
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N108RL
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258619
- Aircraft time: 4,341 hours, 2,928 cycles
- Engine: Hnywl TFE73120
- Engine time: 4,341 hours, 2,928 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Brushes
- Condition: Worn
- Location: Lt Alternator
- Part time: 4,310 hours, 2,909 cycles
- Component: Alternator, Textron
- Component part number: BA028011
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PIC REPORTS NO. 1 ALTERNATOR FAIL WARNING INDICATION SHOWN. AFTER FURTHER INSPECTION FOUND NO. 1 ALTERNATOR BRUSHES WORN. NO DAMAGE TO AIRCRAFT, CREW OR PAX CAUSED.
